# SDR AALA201806069033

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,679 hours, 30,465 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 105
- Condition: Odor
- Location: Aft Galley
- Part time: 43,346 hours, 28,049 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ELECTRICAL ODOR IN THE AFT GALLEY NEAR THE LEFT AFT SERVICE DOOR.   ODOR WOULD COME AND GO. TROUBLESHOT THE GALLEY CHILLER. REMOVED AND REPLACED THE AFT GALLEY CHILLER IAW AMM 25-34-51-400. OPS CHECKED GOOD. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
